Alert archive / Oklahoma / Tornado Warnings in 2005
Tornado Warning 30, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 4, 2005, 9:15 PM CDT for Jefferson County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2005, 9:15 PM CDT (02:15 UTC)
- Expired
- Jun 4, 2005, 9:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Jefferson County, OK
The radar
The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 3:30 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 4, 3:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3947 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 12.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 050215 TOROUN OKC067-050245- /O.NEW.KOUN.TO.W.0030.050605T0215Z-050605T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 915 PM CDT SAT JUN 4 2005 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... JEFFERSON COUNTY IN SOUTHERN OKLAHOMA * UNTIL 945 PM CDT * AT 915 PM CDT...DOPPLER RADAR INDICATED A SEVERE STORM CAPABLE OF PRODUCING A TORNADO NEAR WAURIKA...MOVING EAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE CORNISH...RINGLING...SUGDEN AND WAURIKA TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3421 9805 3404 9801 3405 9755 3428 9756 $$ SMITH
1 follow-up statement
000 WWUS54 KOUN 050222 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 922 PM CDT SAT JUN 4 2005 OKC067-050245- /O.CON.KOUN.TO.W.0030.000000T0000Z-050605T0245Z/ JEFFERSON OK- 922 PM CDT SAT JUN 4 2005 ...A TORNADO WARNING CONTINUES UNTIL 945 PM CDT FOR JEFFERSON COUNTY... AT 922 PM CDT...DOPPLER RADAR AND STORM SPOTTERS OBSERVED A TORNADO JUST NORTHEAST OF WAURIKA...MOVING EAST AT 40 MPH. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3423 9801 3414 9797 3415 9757 3429 9758 $$ SMITH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:48 PM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jun 4, 3:48 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 348 PM CDT SAT JUN 4 2005 .DISCUSSION... SIGNIFICANT SEVERE WX OUTBREAK APPEARS ABOUT TO UNFOLD. DRYLINE MOVING/MIXING E ACROSS W OK WITH INCREASING CONVERGENCE AS WINDS BEHIND DRYLINE HAVE VEERED TO NEARLY DUE W IN SOME AREAS WHILE WINDS OVER CENTRAL OK REMAIN S AND OCCASIONALLY SSE. CONVERGENCE ZONE LINES UP WITH AXIS OF MAX SBCAPE RANGING FROM 4500 J/KG NEAR KS BORDER TO OVER 6000 S OF KSPS. 18Z OUN SOUNDING SHOWS CAP WEAKENING...BUT WILL STILL TAKE SOME HEATING AND CONVERGENCE/LIFT TO BREAK IT. TWO MESOSCALE AREAS OF CONCERN FOR ENHANCED SEVERE POTENTIAL BY 22-00Z...ONE NEAR AND DOWNSTREAM FROM SFC LOW/TRIPLE POINT NEAR KS/OK BORDER...AND POSSIBLY NC TX AND SW OK NE TOWARD CENTRAL OK WHERE DRYLINE APPEARS TO BE PUNCHING INTO HIGHER CAPE ENVIRONMENT. TORNADO POTENTIAL APPEARS HIGHEST UP N WHERE MID LEVEL DYNAMICS AND 0-6KM SHEAR WILL BE STRONGEST AHEAD OF APPROACHING SHORTWAVE TROF...AND CHANCES ARE BETTER OF LOW LEVEL WINDS BACKING AND LOW- LEVEL SHEAR INCREASING. OTHERWISE...EXTREME CAPE AND 30KT OR SO OF MEAN LAYER SHEAR SUPPORT SUPERCELLS WITH GIANT HAIL. ANY STORMS THAT REMAIN ISOLATED...MOVE OUT AHEAD OF DRYLINE INTO DEEPER MOISTURE...AND CAN MAINTAIN BACKED LOW-LEVEL WINDS AHEAD OF IT...WILL HAVE ATTENDANT POTENTIAL FOR TORNADOES. TORNADO THREAT MAY INCREASE FOR A WHILE AFTER SUNSET AS SFC WINDS BACK SLIGHTLY AND LLJ BEGINS TO STRENGTHEN. NEARLY STATIONARY FRONT EXTENDING W ACROSS OK AND N TX PANHANDLES WILL BE OVERTAKEN BY A REINFORCING SURGE OF COOL AIR NOW MOVING SE ACROSS E CO AND W KS. AS DRY LINE HALTS ACROSS W AND NCENTRAL OK THIS EVENING...COLD FRONT WILL OVERTAKE IT. MAY WELL SEE A LINE OF STORMS BUILD DOWN THE FRONT AS IT ZIPS TOGETHER WITH THE DRYLINE. CONVECTIVE REMNANTS MAY LINGER INTO SUN MORNING OVER S PARTS OF AREA. SFC FRONT EXPECTED TO STALL AND WEAKEN ACROSS AREA...BUT OUTFLOW BOUNDARIES WILL LIKELY BE AROUND AND SO WILL THE VERY MOIST AIR MASS NOW OVER THE AREA. BEST CHANCES FOR REDEVELOPMENT ON SUN LOOK TO BE ACROSS E AND S PARTS OF AREA. ONLY SMALL CHANGES TO DAYS 3-7. SFC FRONT MAY DRIFT INTO AREA AROUND MIDWEEK TO SLIGHTLY INCREASE THE RAIN-TSTORM CHANCES. OTHERWISE... DRYLINE GENERALLY EXPECTED TO REMAIN W OF AREA. WEAKER MID LEVEL FLOW AND LACK OF SFC BOUNDARIES WILL LIMIT STORM CHANCES FOR THE MOST PART. HOWEVER...THINGS LOOK DECIDEDLY MORE INTERESTING NEXT WEEKEND AS UNSEASONABLY STRONG TROF DEVELOPS OUT W. WE MAY WELL HAVE A STRONG CAP TO OVERCOME...BUT STRENGTHENING FLOW ALOFT SUGGESTS INCREASING CHANCES OF STRONG/SEVERE T-STORMS AT LEAST ALONG DRYLINE INTO W PARTS OF CWA. TEMPERATURES THROUGHOUT THE FORECAST ARE BASED MAINLY ON PERSISTENCE AND MOS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 85 69 90 / 60 30 40 20 HOBART OK 66 86 69 91 / 30 20 30 20 WICHITA FALLS TX 70 88 70 92 / 50 30 40 20 GAGE OK 57 85 67 91 / 0 10 20 20 PONCA CITY OK 66 85 67 90 / 60 20 30 20 DURANT OK 72 91 71 90 / 40 30 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 24/05
Hazardous weather outlook, Jun 4, 12:00 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT JUN 4 2005
OKZ004>048-050>052-TXZ083>090-051200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
NORTH AND CENTRAL OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MOST OF THE REMAINDER OF OKLAHOMA AND NORTH
TEXAS.
LOCATION...
THE MODERATE RISK AREA IS BOUNDED BY A LINE GENERALLY FROM WAKITA TO
LAWTON TO ARDMORE AND MUSKOGEE. THE SLIGHT RISK AREA INCLUDES THE
REMAINDER OF OKLAHOMA AND NORTH TEXAS...EAST OF A LINE FROM FREEDOM
TO ALTUS.
TIMING...
THE MOST LIKELY TIME IS FROM 3 PM TO 6 AM.
IMPACTS...
STORMS THAT DEVELOP DURING THE AFTERNOON AND EARLY EVENING MAY BE
ACCOMPANIED BY BASEBALL SIZE HAIL AND 75 MPH WINDS. IF STORMS CAN
PERSIST AFTER DARK...TORNADOES WILL BE POSSIBLE IN THE MODERATE RISK
AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD
REMAIN PREPARED FOR SEVERE WEATHER OPERATIONS FROM 3 PM THROUGH
OVERNIGHT.
DISCUSSION...
A DRYLINE WILL MOVE NEAR THE WESTERN EDGE OF THE SLIGHT RISK AREA BY
MID AFTERNOON...WITH CONVERGENCE ALONG IT SUFFICIENT FOR ISOLATED TO
SCATTERED THUNDERSTORM DEVELOPMENT. EXTREME INSTABILITY WILL COMBINE
WITH SUFFICIENT VERTICAL WIND SHEAR TO ALLOW ANY STORMS THAT DEVELOP
TO QUICKLY BECOME SEVERE. SUPERCELLS ARE POSSIBLE...WHICH MAY BE
ACCOMPANIED BY ISOLATED TORNADOES...BASEBALL SIZE HAIL AND WINDS TO
75 MPH.
SEVERE THUNDERSTORMS WILL LIKELY CONTINUE INTO THE EVENING HOURS AS
THE COLD FRONT CATCHES UP WITH THE DRYLINE...AND THE LOW LEVEL JET
STRENGTHENS. TORNADO POTENTIAL WILL CONTINUE DURING THE
EVENING...PRIMARILY ACROSS THE MODERATE RISK AREA...WHERE SHEAR WILL
BE GREATEST. STORMS WOULD THEN PROGRESS EASTWARD
OVERNIGHT...POSSIBLY MERGING INTO ONE OR MORE CLUSTERS...WHILE
INFLUENCING THE REMAINDER OF THE RISK AREAS.
THIS DEVELOPING SITUATION WILL BE CLOSELY MONITORED THROUGH THE
AFTERNOON HOURS. PARTS OF NORTHERN OKLAHOMA COULD BE UPGRADED TO
HIGH RISK LATER TODAY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 5.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY...MAINLY
SOUTH OF A LINE FROM ELK CITY...TO PERRY...FROM LATE AFTERNOON INTO
THE EVENING...WHERE A FRONTAL BOUNDARY IS EXPECTED TO LIE DURING THE
TIME OF MAXIMUM HEATING.
AFTER SUNDAY...A LOW CHANCE OF THUNDERSTORMS WILL EXIST EVERY DAY
THROUGH THE END OF NEXT WEEK...AS WARM AND HUMID CONDITIONS PREVAIL.
WITH AN UPPER RIDGE BUILDING OVER THE AREA...A CAPPING INVERSION AND
REDUCED WIND SHEAR WILL MINIMIZE THE POTENTIAL FOR SEVERE STORMS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.
05In the hours before
Local storm report, Jun 4, 8:29 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL NORMAN 35.22N 97.44W
06/04/2005 0.75 INCH CLEVELAND OK PUBLIC
NW48TH AND ROBINSON
&&
DWLocal storm report, Jun 4, 8:31 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL FOSTER 34.62N 97.48W
06/04/2005 0.88 INCH GARVIN OK EMERGENCY MNGR
0825 PM HAIL LAWTON 34.60N 98.42W
06/04/2005 1.00 INCH COMANCHE OK AMATEUR RADIO
&&
DWSpecial weather statement, Jun 4, 8:42 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 842 PM CDT SAT JUN 4 2005 OKZ026-050200- LINCOLN OK- 842 PM CDT SAT JUN 4 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER AVERY AT 842 PM CDT...MOVING EAST AT 45 MPH. SPOTTERS HAVE REPORTED HAIL UP TO A HALF INCH IN DIAMETER NORTH OF CHANDLER. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. SMITH
Local storm report, Jun 4, 8:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 8 N CHANDLER 35.82N 96.88W
06/04/2005 0.50 INCH LINCOLN OK AMATEUR RADIO
&&
DWSpecial weather statement, Jun 4, 8:51 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 851 PM CDT SAT JUN 4 2005 OKZ007-050200- GRANT OK- 851 PM CDT SAT JUN 4 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF MEDFORD AT 851 PM CDT...MOVING NORTHEAST AT 35 MPH. THIS STORM COULD PRODUCE SMALL HAIL AND WIND GUSTS TO 45 MPH. PEOPLE IN GRANT COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SMITH
Special weather statement, Jun 4, 9:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 906 PM CDT SAT JUN 4 2005 OKZ006>008-011-012-050215- ALFALFA OK-GARFIELD OK-GRANT OK-KAY OK-MAJOR OK- 906 PM CDT SAT JUN 4 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...GARFIELD... GRANT...KAY AND MAJOR COUNTIES. SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM 3 MILES SOUTHWEST OF DEER CREEK TO 4 MILES WEST OF RINGWOOD AT 906 PM CDT...MOVING EAST AT 30 MPH. SMALL HAIL AND GUSTY WINDS CAN BE EXPECTED WITH THESE STORMS. PEOPLE IN ALFALFA...GARFIELD...GRANT...KAY AND MAJOR COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SMITH
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 41 min |
| Jun 4, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 48 min |
| Jun 4, 7:30 PM CDT | Tornado Warning | OUN | Kay | 30 min |
| Jun 4, 7:31 PM CDT | Tornado Warning | OUN | Garvin, Stephens | 59 min |
| Jun 4, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 41 min |
| Jun 4, 7:47 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 58 min |
| Jun 4, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
| Jun 4, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 47 min |
| Jun 4, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 43 min |
| Jun 4, 8:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 39 min |
| Jun 4, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 51 min |
| Jun 4, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 45 min |
| Jun 4, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 58 min |
| Jun 4, 8:38 PM CDT | Flash Flood Warning | OUN | Grady | 3 hr |
| Jun 4, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 25 min |
| Jun 4, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Comanche, Grady, McClain | 64 min |
| Jun 4, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 50 min |
| Jun 4, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 41 min |
| Jun 4, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 50 min |
| Jun 4, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 51 min |
| Jun 4, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Murray | 45 min |
| Jun 4, 9:49 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 41 min |
| Jun 4, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 52 min |
| Jun 4, 10:34 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 41 min |
| Jun 4, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 54 min |
| Jun 4, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 29 min |
| Jun 4, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 41 min |
| Jun 4, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 39 min |
| Jun 4, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 36 min |
| Jun 4, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 43 min |
| Jun 5, 5:32 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 43 min |
| Jun 5, 7:37 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Pontotoc | 23 min |
| Jun 5, 5:07 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 38 min |
| Jun 5, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 47 min |
| Jun 5, 6:02 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 43 min |
| Jun 5, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 49 min |
Nearby
Tornado Warnings in Oklahoma, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.